1-8 of 8
Keywords: asymptotic stability
Close
Follow your search
Access your saved searches in your account

Would you like to receive an alert when new items match your search?
Close Modal
Sort by
Journal Articles
Publisher: ASME
Article Type: Research Papers
J. Appl. Mech. July 2008, 75(4): 041016.
Published Online: May 14, 2008
... Liapunov functional method, almost sure asymptotic stability conditions are obtained as the function of stochastic process variance, damping coefficient, and geometric and physical parameters of the band. Numerical calculations are performed for infinite mode and compared with known results. Almost sure...
Topics: Stability
Journal Articles
Publisher: ASME
Article Type: Article
J. Appl. Mech. March 2005, 72(2): 213–221.
Published Online: March 15, 2005
... = 0.5 , τ = 0.5 nonlinear dynamical systems mechanical stability stochastic processes asymptotic stability Lyapunov methods exponential distribution Dynamic stability of elastic systems under parametric stochastic excitation has been a subject of research for a few...
Journal Articles
Publisher: ASME
Article Type: Technical Papers
J. Appl. Mech. September 2004, 71(5): 677–690.
Published Online: November 9, 2004
...K. M. Liew, Fellow ASME, Professor; X. B. Liu This paper examines the almost-sure asymptotic stability condition of a linear multiplicative stochastic system, which is a linear part of a co-dimension two-bifurcation system that is on a three-dimensional central manifold and subjected to parametric...
Journal Articles
Publisher: ASME
Article Type: Technical Papers
J. Appl. Mech. September 2004, 71(5): 632–636.
Published Online: November 9, 2004
...D. Q. Cao; Y. M. Ge; Y. R. Yang The asymptotic stability of nonclassically damped systems with nonlinear uncertainties is addressed using the Lyapunov approach. Bounds on nonlinear perturbations that maintain the stability of an asymptotically stable, linear multi-degree-of-freedom system...
Journal Articles
Publisher: ASME
Article Type: Technical Papers
J. Appl. Mech. July 2005, 72(4): 475–483.
Published Online: October 29, 2004
... to zero and the system is stable. A root with a positive real part implies an exponentially growing solution (system unstable). nonlinear dynamical systems linear differential equations delay-differential systems delays control system analysis nonlinear control systems asymptotic stability...
Journal Articles
Publisher: ASME
Article Type: Additional Technical Papers
J. Appl. Mech. January 2003, 70(1): 129–136.
Published Online: January 23, 2003
...W. Q. Zhu, Professor; Z. L. Huang, Associate Professor A procedure for designing a feedback control to asymptotically stabilize with probability one quasi-integrable Hamiltonian system is proposed. First, a set of averaged Ito^ stochastic differential equations for controlled first integrals...
Journal Articles
Publisher: ASME
Article Type: Technical Papers
J. Appl. Mech. December 2000, 67(4): 685–690.
Published Online: January 30, 2000
... asymptotic stability bending bifurcation deformation stress analysis metals forming processes 24 Sept 1999 30 Jan 2000 Contributed by the Applied Mechanics Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF APPLIED MECHANICS...
Journal Articles